# SDR NSVA2011312

- Difficulty date: November 29, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N346CJ
- Make and model: Saab 340B
- Aircraft serial: 193
- Aircraft time: 32,264 hours, 37,468 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON BOTTOM AFT FUSELAGE AND PREVIOUS REPAIR TO BOTTOM FRAME AT STA 718 LBL 4.5 TO LBL 13.7 NOT IN DAMAGE LOG.  DENTS AND PREVIOUS REPAIR ACCEPTED AS IS PER SAAB STATEMENTS 340SDS009697 AND 340SDS023425.  COMPLETED TD 340-53-11-86.
